Access count of this item: 130

Files in This Item:
File Description SizeFormat 
1664-04.pdf857.16 kBAdobe PDFView/Open
Title: An equivalence problem for second order PDE and double fibration as a flat model space (Applications of singularity theory to differential equations and differential geometry)
Authors: Noda, Takahiro
Author's alias: 野田, 尚廣
Issue Date: Sep-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1664
Start page: 46
End page: 55
URI: http://hdl.handle.net/2433/141036
Appears in Collections:Applications of singularity theory to differential equations and differential geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.